# SDR SWI2023F00071

- Difficulty date: May 10, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR AFT SOCKET FITTING IS GOUGED (MARKED)     (C-CHECK RO 6/20/2023)    BLENDED DAMAGE OUT ON CARGO DOOR AFT SOCKET FITTING REF. CRJ 200 SRM 51-12-00, COMPLIED WITH REO 601R-52-31-406 REV-- DATED 2023-05-23 STEPS 1 THROUGH 5. COMPLIED WITH SKYWEST CARD 51-900-1003-SKY AND FORM M-337.
